Groups, Geometry, and Dynamics


Previous issue  | Next issue  | Most recent Issue | All Issues | GGD summary
Volume 8, Issue 4, 2014
Metadata
 

Invariant measures and orbit equivalence for generalized Toeplitz subshifts
MarĂ­a Isabel Cortez and Samuel Petite
pp. 1007–1045
Abstract | Full-Text PDF (333 KB) | Metadata

The limit set of subgroups of arithmetic groups in $\mathrm{PSL} (2, \mathbb C)^q \times \mathrm{PSL} (2, \mathbb R)^r$
Slavyana Geninska
pp. 1047–1099
Abstract | Full-Text PDF (468 KB) | Metadata

Fixed-point property of random quotients by plain words
Hiroyasu Izeki
pp. 1101–1140
Abstract | Full-Text PDF (338 KB) | Metadata

Property $(T_B)$ and Property $(F_B)$ restricted to a representation without non-zero invariant vectors
Mamoru Tanaka
pp. 1141–1160
Abstract | Full-Text PDF (190 KB) | Metadata

The Atiyah conjecture for the Hecke algebra of the infinite dihedral group
Boris Okun and Richard Scott
pp. 1161–1194
Abstract | Full-Text PDF (280 KB) | Metadata

Rank gradient and cost of Artin groups and their relatives
Aditi Kar and Nikolay Nikolov
pp. 1195–1205
Abstract | Full-Text PDF (148 KB) | Metadata

On the classification of free Bogoljubov crossed product von Neumann algebras by the integers
Sven Raum
pp. 1207–1245
Abstract | Full-Text PDF (386 KB) | Metadata

Pseudo-Anosov subgroups of fibered 3-manifold groups
Spencer Dowdall, Richard P. Kent IV and Christopher J. Leininger
pp. 1247–1282
Abstract | Full-Text PDF (337 KB) | Metadata